# SDR IPXA09M55865

- Difficulty date: April 23, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Misrepaired
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NBR 285-W4-015, RT WING, INBD AILERON INBD T/E, NEEDS VALIDATION FOR REPAIR.  BASED UPON COLLECTED INFO, REPAIR SEQ NBR 285-W4-015 DOES NOT CORRELATE TO SRM 57-20-00, FIG3, VOLI, REV40.  EXISTING REPAIR WEDGE REMOVED PER SRM 51-31-01, VOLII, REV40.  TRAILING EDGE WEDGE TRIM OFF.  NEW WEDGE AND NEW CLIP FABRICATED.  REPAIR PARTS INSTALLED PER SRM 57-20-00 FIG 3 VOL I, REV 40.
